Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Durante, F.; Hofert, M.; Scherer, M.
Nicht-TUM Koautoren:
ja
Kooperation:
international
Titel:
Multivariate hierarchical copulas with shocks
Abstract:
A transformation to obtain new multivariate hierarchical copulas, starting from an arbitrary copula, is introduced. In addition to the hierarchical structure, the presented construction principle explicitly supports singular components. These may be interpreted as the effect of local or global shocks to the underlying random variables. A large spectrum of dependence patterns can be achieved by the presented transformation, which seems promising for practical applications. Moreover, copulas arisi...    »
Intellectual Contribution:
Discipline-based Research
Zeitschriftentitel:
Methodology and Computing in Applied Probability
Jahr:
2010
Band / Volume:
12
Heft / Issue:
4
Seitenangaben Beitrag:
681-894
Reviewed:
ja
Sprache:
en
Status:
Verlagsversion / published
TUM Einrichtung:
Lehrstuhl für Finanzmathematik
Format:
Text
Key publication:
Nein
Peer reviewed:
Ja
International:
Ja
Book review:
Nein
commissioned:
not commissioned
Professional Journal:
Nein
 BibTeX
Versionen